# SDR 092503

- Difficulty date: September 25, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183090D
- Engine time: 5,879 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Condition: Failed
- Location: Rt Engine
- Part time: 5,879 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AT CLIMB POWER 10 MINUTES OUT OF GSO ENROUTE TO BIV RT ENGINE OIL TEMP. WENT TO 100 C, OIL PRESSURE DROPPED TO 40 PSI. AIRCRAFT RETURNED TO GSO. SUSPECTED MASTER ROD BEARING FAILURE. METAL FOUND IN OIL SCREEN AND OIL TANK.
